# SDR AWXA200300007

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 38,408 hours, 17,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RECEIVED A (CIDS) FAULT FOR EMERGENCY EXIT LIGHT BATTERY AT L-1 DOOR. MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EMERGENCY LIGHT BATTERY IAW AMM, OPERATIONAL CHECK WAS GOOD.
